# SDR SIMA20120817003

- Difficulty date: August 17, 2012
- Submitted: August 21, 2012
- Operation: Air carrier
- Aircraft: N629AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145130
- Aircraft time: 31,259 hours, 29,074 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Valve
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

FLIGHT 2885, CREW REPORTED DURING CLIMB THROUGH 10,000 FT,  RECEIVED AN EICAS WARNING MESSAGE AND CABIN ALTITUDE ABOVE 10,000FT.  PERFORMED AOM PROCEDURE BUT ACFT WOULDN'T PRESSURIZE IN MANUAL MODE.  DECLARED AN EMERGENCY AND ELECTED TO RETURN TO DEPARTURE.  AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED GROUND CONNECTION VALVE IAW AMM 21-22-04.   PERFORMED PRESSURIZATION IN MANUAL AND AUTO, OPS CHECKED GOOD IAW AMM 21-31-00.
